# SDR UIEA2025051200601

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 55,103 hours, 12,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT POWER PACK INOP, M14533, M14532, X317.( 1. REPLACED M14333, M14532, X317 BATTERIES AND LIGHT ASSY IAW AMM 33-51-04-902-001-001 & AMM 33-51-06-004-046. 2. PERFORMED LIGHT TEST AND THE RESULT WAS SATISFACTORY. )
